Note on Poincaré type Futaki characters
[Note sur les caractères de Futaki de type Poincaré]
Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 319-344.

On appelle métrique kählérienne de type Poincaré, sur le complémentaire XD d’un diviseur à croisements normaux simples D dans une variété kählérienne compacte X, une métrique kählérienne sur XD à singularités cusp le long de D. On relie le caractère de Futaki des champs de vecteurs holomorphes parallèles au diviseur, défini pour toute classe de Kähler de métriques de type Poincaré fixée, au caractère de Futaki classique de la classe lisse sous-jacente. On donne en application une obstruction numérique à l’existence de métriques extrémales de type Poincaré, exprimée en termes de courbures scalaires moyennes et de caractères de Futaki.

A Poincaré type Kähler metric on the complement XD of a simple normal crossing divisor D, in a compact Kähler manifold X, is a Kähler metric on XD with cusp singularity along D. We relate the Futaki character for holomorphic vector fields parallel to the divisor, defined for any fixed Poincaré type Kähler class, to the classical Futaki character for the relative smooth class. As an application we express a numerical obstruction to the existence of extremal Poincaré type Kähler metrics, in terms of mean scalar curvatures and Futaki characters.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3162
Classification : 53C55,  32Q15
Mots clés : Métriques kählériennes extrémales, métriques kählériennes de type Poincaré, caractère/invariant de Futaki, conjecture de Yau–Tian–Donaldson.
@article{AIF_2018__68_1_319_0,
     author = {Auvray, Hugues},
     title = {Note on Poincar\'e type Futaki characters},
     journal = {Annales de l'Institut Fourier},
     pages = {319--344},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     doi = {10.5802/aif.3162},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.3162/}
}
Auvray, Hugues. Note on Poincaré type Futaki characters. Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 319-344. doi : 10.5802/aif.3162. http://archive.numdam.org/articles/10.5802/aif.3162/

[1] Apostolov, Vestislav; Auvray, Hugues; Sektnan, Lars Martin Extremal metrics of Poincaré type on toric varieties (2017) (https://arxiv.org/abs/1711.08424)

[2] Auvray, Hugues Metrics of Poincaré type with constant scalar curvature: a topological constraint, J. Lond. Math. Soc., Volume 87 (2013) no. 2, pp. 607-621 | Article | MR 3046288 | Zbl 1268.53077

[3] Auvray, Hugues Asymptotic properties of extremal Kähler metrics of Poincaré type, Proc. Lond. Math. Soc., Volume 115 (2017) no. 4, pp. 813-853 | Article | Zbl 06797297

[4] Auvray, Hugues The space of Poincaré type Kähler metrics on the complement of a divisor, J. Reine Angew. Math., Volume 722 (2017), pp. 1-64 | Article | MR 3589348 | Zbl 1358.53074

[5] Besse, Arthur L. Einstein manifolds, Classics in Mathematics, Springer, 2008, xii+516 pages (Reprint of the 1987 edition) | MR 2371700 (2008k:53084) | Zbl 1147.53001

[6] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metrics and stability, Int. Math. Res. Not. (2014) no. 8, pp. 2119-2125 | Article | MR 3194014 | Zbl 1331.32011

[7] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 183-197 | Article | Zbl 1312.53096

[8] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than 2π, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 199-234 | Article | Zbl 1312.53097

[9] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches 2π and completion of the main proof, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 235-278 | Article | Zbl 1311.53059

[10] Donaldson, Simon Scalar curvature and stability of toric varieties, J. Differ. Geom., Volume 62 (2002) no. 2, pp. 289-349 http://projecteuclid.org/getRecord?id=euclid.jdg/1090950195 | Article | MR 1988506 (2005c:32028) | Zbl 1074.53059

[11] Futaki, Akito Kähler-Einstein metrics and integral invariants, Lecture Notes in Mathematics, 1314, Springer, 1988, iv+140 pages | MR 947341 (90a:53053) | Zbl 0646.53045

[12] Gaffney, Matthew P. A special Stokes’s theorem for complete Riemannian manifolds, Ann. Math., Volume 60 (1954), pp. 140-145 | Article | MR 0062490 (15,986d) | Zbl 0055.40301

[13] Gauduchon, Paul Calabi’s extremal metrics: an elementary introduction, Lecture notes

[14] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, 1994, xiv+813 pages (Reprint of the 1978 original) | Article | Zbl 0836.1400

[15] Hashimoto, Yoshinori Scalar curvature and Futaki invariant of Kähler metrics with cone singularities along a divisor (2017) (to appear in Ann. Inst. Fourier, https://arxiv.org/abs/1508.02640v2)

[16] Mabuchi, Toshiki Stability of extremal Kähler manifolds, Osaka J. Math., Volume 41 (2004) no. 3, pp. 563-582 http://projecteuclid.org/getRecord?id=euclid.ojm/1153494139 | MR 2107663 (2005m:32046) | Zbl 1076.32017

[17] Stoppa, Jacopo K-stability of constant scalar curvature Kähler manifolds, Adv. Math., Volume 221 (2009) no. 4, pp. 1397-1408 | Article | MR 2518643 (2010d:32024) | Zbl 1181.53060

[18] Székelyhidi, Gábor Extremal metrics and K-stability (2006) (Ph. D. Thesis)

[19] Tian, Gang Kähler-Einstein metrics with positive scalar curvature, Invent. Math., Volume 130 (1997) no. 1, pp. 1-37 | Article | MR 1471884 (99e:53065) | Zbl 0892.53027

[20] Tian, Gang K-stability and Kähler-Einstein metrics, Commun. Pure Appl. Math., Volume 68 (2015) no. 7, pp. 1085-1156 Corrigendum in ibid. 68 (2015), no. 11, p. 2082-2083 | Article | MR 3352459 | Zbl 1330.14071

[21] Tian, Gang; Yau, Shing-Tung Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Mathematical aspects of string theory (San Diego, 1986) (Advanced Series in Mathematical Physics), Volume 1, World Science Publishing, 1987, pp. 574-628 | MR 915840 | Zbl 0682.53064

[22] Wu, Damin Kähler-Einstein metrics of negative Ricci curvature on general quasi-projective manifolds, Commun. Anal. Geom., Volume 16 (2008) no. 2, pp. 395-435 http://projecteuclid.org/getRecord?id=euclid.cag/1216396331 | Article | MR 2425471 (2009g:32049) | Zbl 1151.32009

[23] Yau, Shing-Tung Open problems in geometry, Differential geometry: partial differential equations on manifolds (Los Angeles, 1990) (Proceedings of Symposia in Pure Mathematics), Volume 54, American Mathematical Society, 1993, pp. 1-28 | MR 1216573 (94k:53001) | Zbl 0801.53001